# SDR WX0A2013111800757

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT FRAEM BEAM CORRODED OUT OF LIMITS.  REMOVED DAMAGED FRAME BEAM,  LOCATED, DRILLED, AND INSTALLED IAW SRM 51-30-5.
